Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Suffering from chest tuberculosis, please help

hi i was diagnosed to be suffering from chest tuberculosis, i have been given 6 drugs to take. one is rifimpacin, it is causing change in color of urine, it is very there any way that i have other drug as i dont like the color of the urine ?
Asked On : Thu, 15 Oct 2009
Answers:  2 Views:  372
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
  User's Response
my uncle had tb, he gave him some kit of tablets, and doctor said it take for 6 months. but one of the tablets may be rifamipcin which causes the orange colored urine.
Answered: Fri, 16 Oct 2009
  User's Response
yes rifampacin wil cause coloured urine but nothing to is a normal sign
Answered: Fri, 16 Oct 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor